Applied Mathematics

Vol.4 No.5(2013), Paper ID 31477, 4 pages

DOI:10.4236/am.2013.45114

 

On the Symmetrical System of Rational Difference Equation xn+1=A+yn-k/yn, yn+1=A+xn-k/xn

 

Decun Zhang, Wenqiang Ji, Liying Wang, Xiaobao Li

 

Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, China

 

Copyright © 2013 Decun Zhang, Wenqiang Ji, Liying Wang, Xiaobao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Zhang, W. Ji, L. Wang and X. Li, "On the Symmetrical System of Rational Difference Equation xn+1=A+yn-k/yn, yn+1=A+xn-k/xn," Applied Mathematics, Vol. 4 No. 5, 2013, pp. 834-837. doi: 10.4236/am.2013.45114.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.